Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

No period for 3 months, Etamsylate advisable?

i am a 28 year old lady havent had my period for three months now. went to see a doctor today and he prescribed me Etamsylate Tablets 500mg Cosklot 500 i have been researching and it seems this is medicine meant to stop heavy bleeding is it the right treatment and if not what prescription would you advice me on so that i can get my normal flow again?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
Hi, I don't think these medicines will be helpful in your case. You should ask your doctor the reason for this prescription, as I am unable to figure out one. Before suggesting any medicine it would be better to find out a cause for your problem. You should at least do following investigations before requesting any treatment. Blood pregnancy test, FSH, LH, Estradiol, TSH, Prolactine, testosterone levels & a pelvic ultra-sound scan. After that only one can suggest any treatment. May God help you.
Answered: Sun, 1 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor